Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hep- c post treatments
Jun 11, 2012

Hello , 53 years old man that ws in the US Army in 76-80 . I found out about the hep-c illnesss in 91 . hide it till 2005 5 ,. Scared i guess . Since the i had done 3 different times of treatmnets none have worked . I have soo much body pain . all the time . I try to push myself but things only get worst . I do take a pain pill Vidionand /tyl that is taking 4 times a day . i`ve done this forr 2 years now . even after the treatments . But I`m worried the pian in my body is getting worst I want to ask for more pian help but worried the answer will be no . I have skin isuees also and have taken embrel . I stopped that cause I good not afford that may have happened . if I kept takening it . Again i am being told i`m stge 3-4 in the liver of hep-c. . I`m just not sure what i should do I wonder if there are other thing s going on . I`ve lost alot of wieght and can`t seem to get it back . the pain is ata point i don`t know how to handle it at times . What should I be doing to get to the bottom of it . Thanks you for listening Mark

Response from Dr. McGovern

I would see your liver doctor about getting a liver ultrasound since I am assuming you are having belly pain.

Also it is a good time to check in with her/him because there are a lot of new HCV treatments coming and two new protease inhibitors are already out that may help.

Speak to your doctor soon.



Previous
Missed Medication
Next
Problem with ex-employer spreading medical information.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement